On basic pieces of Axiom A diffeomorphisms isotopic to pseudoanosov maps
Geometric methods in dynamics (II) : Volume in honor of Jacob Palis, Astérisque, no. 287 (2003), pp. 125-134.
@incollection{AST_2003__287__125_0,
     author = {Lewowicz, Jorge and Ures, Ra\'ul},
     title = {On basic pieces of {Axiom} {A} diffeomorphisms isotopic to pseudoanosov maps},
     booktitle = {Geometric methods in dynamics (II) : Volume in honor of Jacob Palis},
     editor = {de Melo, Wellington and Viana, Marcelo and Yoccoz, Jean-Christophe},
     series = {Ast\'erisque},
     pages = {125--134},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {287},
     year = {2003},
     mrnumber = {2040004},
     zbl = {1213.37051},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2003__287__125_0/}
}
TY  - CHAP
AU  - Lewowicz, Jorge
AU  - Ures, Raúl
TI  - On basic pieces of Axiom A diffeomorphisms isotopic to pseudoanosov maps
BT  - Geometric methods in dynamics (II) : Volume in honor of Jacob Palis
AU  - Collectif
ED  - de Melo, Wellington
ED  - Viana, Marcelo
ED  - Yoccoz, Jean-Christophe
T3  - Astérisque
PY  - 2003
SP  - 125
EP  - 134
IS  - 287
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2003__287__125_0/
LA  - en
ID  - AST_2003__287__125_0
ER  - 
%0 Book Section
%A Lewowicz, Jorge
%A Ures, Raúl
%T On basic pieces of Axiom A diffeomorphisms isotopic to pseudoanosov maps
%B Geometric methods in dynamics (II) : Volume in honor of Jacob Palis
%A Collectif
%E de Melo, Wellington
%E Viana, Marcelo
%E Yoccoz, Jean-Christophe
%S Astérisque
%D 2003
%P 125-134
%N 287
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_2003__287__125_0/
%G en
%F AST_2003__287__125_0
Lewowicz, Jorge; Ures, Raúl. On basic pieces of Axiom A diffeomorphisms isotopic to pseudoanosov maps, in Geometric methods in dynamics (II) : Volume in honor of Jacob Palis, Astérisque, no. 287 (2003), pp. 125-134. http://archive.numdam.org/item/AST_2003__287__125_0/

[A] S. Aranson, Qualitative properties of foliations of closed surfaces, J. Dynam. & Control Syst. 6 (2000) 127-157. | DOI | MR | Zbl

[B] R. Brown, The Lefschetz Fixed Point Theorem, Scott, Foresman and Company (1971). | MR | Zbl

[CB] A. Casson, S. Bleiler, Automorphisms of surfaces after Nielsen and Thurston, London Math. Soc. Student Text 9 (1988). | MR | Zbl

[CS] M. Cerminara, M. Sambarino, Stable and unstable sets for C 0 perturbations of expansive homeomorphisms of surfaces, Nonlinearity 12 (1999) 321-332. | DOI | MR | Zbl

[FLP] A. Fathi, F. Laudenbach, V. Poenaru, Travaux de Thurston sur les surfaces, (Séminaire Orsay) Astérisque 66-67 (1979). | Numdam | MR | Zbl

[G1] V. Grines, Structural stability and asymptotic behaviour of invariant manifolds of A-diffeomorphisms of surfaces, J. Dynam. & Control Syst. 3 (1997) 91-110. | DOI | MR | Zbl

[G3] V. Grines, Flows on two dimensional manifolds, In: Ch.4, Encyclopedia of Math.Sci., 1, Springer-Verlag, Berlin-New York, (1988) 151-242.

[G2] V. Grines, On topological classification of A-diffeomorphisms of surfaces, J. Dynam. & Control Syst. 6 (2000) 97-126. | DOI | MR | Zbl

[H1] M. Handel, Global shadowing of Pseudo Anosov homeomorphisms, Erg. Th. & Dyn. Sys. 5 (1985) 373-377. | DOI | MR | Zbl

[H2] M. Handel, Entropy and semiconjugacy in dimension two. Erg. Th. & Dyn. Sys. 8 (1988) 585-596. | MR | Zbl

[HT] M. Handel, W. Thurston, New proofs of some results of Nielsen, Adv. in Math 56 (1985) 173-191. | DOI | MR | Zbl

[L1] J. Lewowicz, Persistence in Expansive Systems, Erg. Th. & Dyn. Sys. 3 (1983) 567-578. | DOI | MR | Zbl

[L2] J. Lewowicz, On Axiom A diffeomorphisms C 0 -close to Pseudo Anosov maps, to appear in Proceedings Int. Conf. on Topology and its Appl., Top. & its Appl. (special issue). | MR | Zbl

[M] R. Miller, Geodesic laminations frorn Nielsen's viewpoint, Adv. in Math 45 (1982) 189-212. | DOI | MR | Zbl

[RW] R. Robinson, R. Williams, Finite Stability is not generic, Proc. Symp. Univ. of Brazil (1971), Academic Press, New York, London (1973) 451-462. | MR | Zbl

[T] W. Thurston On the geometry and dynamics of diffeomorphisms of surfaces, preprint and Bull. Am. Math. Soc. 19 (1988), 417-431. | MR | Zbl